Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Some Conditions for P-Solubility of Finite Groups

Pages : 168-171

DOI : 10.3844/jmssp.2005.168.171

Published On : September 30, 2005

A General Probability Distribution Using Burmann Power Series

Pages : 189-193

DOI : 10.3844/jmssp.2005.189.193

Published On : September 30, 2005

Modeling Traffic Flow and Management at Un-signalized, Signalized and Roundabout Road Intersections

Pages : 194-202

DOI : 10.3844/jmssp.2005.194.202

Published On : September 30, 2005

Hemisphere Sizing from Linear Intercept Measurement

Pages : 203-211

DOI : 10.3844/jmssp.2005.203.211

Published On : September 30, 2005

On Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of Points

Pages : 212-216

DOI : 10.3844/jmssp.2005.212.216

Published On : September 30, 2005

Nonlinear Growth Models for Modeling Oil Palm Yield Growth

Pages : 225-233

DOI : 10.3844/jmssp.2005.225.233

Published On : September 30, 2005

On the Prime Radical of a Hypergroupoid

Pages : 234-238

DOI : 10.3844/jmssp.2005.234.238

Published On : September 30, 2005

Numerical Ultimate Ruin Probabilities under Interest Force

Pages : 246-251

DOI : 10.3844/jmssp.2005.246.251

Published On : September 30, 2005

A Total Productivity PCA Model for Assessment and Improvement of Electrical Manufacturing Systems

Pages : 252-256

DOI : 10.3844/jmssp.2005.252.256

Published On : September 30, 2005